# SDR UIEA2012121500548

- Difficulty date: December 15, 2012
- Submitted: December 15, 2012
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 43,557 hours, 6,546 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Part number: 4203651
- Part serial: 1758A
- Condition: Sheared
- Location: Overide Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX PICKUP SMOKE OVERRIDE VALVE OPEN.  REMOVED VALVE FOR TROUBLESHOOTING. FOUND BUTTERFLY SHAFT SHEARED.  INSTALLED SMOKE/ OVERRIDE VALVE IAW MM 21-58-06. GROUND TEST OK IAW MM TASK 21-58-00-705-001.
